# SDR CALA2023112403457

- Difficulty date: November 23, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 76,997 hours, 26,910 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 202190101
- Part serial: 1625
- Condition: Inoperative
- Location: Hyd Qty
- Part time: 60,380 hours, 21,962 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, O
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM "A" QTY DROPPING INFLIGHT--CREW STATED 71 PERCENT AND DROPPING - AIR RETURN TO IAH PERFORMED DEU 1&2 BITE CHK PER AMM 31-62-21-860-003. DEU1&2 PASSED TEST. TRANSMITTER, HY OFF 29-2909-9-9001 1625 ON 29-2909-9-9001 5456 TRANSMITTER, HY OFF 29-2909-9-9001 1625 ON 0000 REMOVED AND REPLACED HYDRAULIC FLUID QUANTITY TRANSMITTER/INDICATOR REF AMM 29-33-12. OPS CHECK GOOD. NO LEAKS DETECTED PARTS USED: 00-0585-3-0372,QTY :1 29-2909-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1552301 SN OFF 1625.
